http://dx.doi.org/10.1016/j.aml.2008.08.019">
 

Document Type

Journal Article

Department/Unit

Department of Mathematics

Title

The strong chromatic index of complete cubic Halin graphs

Language

English

Abstract

A complete cubic Halin graph is a cubic Halin graph whose characteristic tree is a complete cubic tree, in which all leaves are at the same distance from the root vertex. In this work, we determine the strong chromatic index of the complete cubic Halin graph. © 2008 Elsevier Ltd. All rights reserved.

Keywords

Complete cubic Halin graph, Cubic tree, Edge-coloring, Halin graph, Strong chromatic index

Publication Date

2009

Source Publication Title

Applied Mathematics Letters

Volume

22

Issue

5

Start Page

754

End Page

758

Publisher

Elsevier

ISSN (print)

08939659

This document is currently not available here.

Share

COinS